# SDR FDEA201409112568

- Difficulty date: September 11, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 39,486 hours, 20,239 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: A55276055000
- Part serial: CP1288
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EXISTING REPAIRS ON LT ELEVATOR UPPER SURFACE FROM INBD TO OTBD 20 INCHES, FROM   AFT TO FWD 20 INCHES.  THE EXISTING REPAIR WAS EVALUATED & FOUND IN CONFORMITY WITH SRM 55-21-12 201 PARA 5 B, BUT FOUND DELAMINATION BETWEEN REPAIRED PLIES & CORE.  REPAIRED THE DELAMINATION IAW SRM 55-21-12 201 PARA 5A & EA6-5520-T0311277.  TITLE STABILIZERS ELEVATORS POST REPAIR INSPECTION REQUIREMENTS FOR SRM COMPOSITE REPAIR ON LT ELEVATOR UPPER SKIN PANEL, STATION 160 RSC TRACKING WAS ISSUED & COMPLETED TO REPAIR THE DELAMINATION & FOR TRACKING REQUIREMENT.  THE REPAIR WAS CATEGORY B & CLASSIFIED AS MAJOR REPAIR IAW GMM6-2-100, REVISION123, EO6-5100-7-5000D PART 1.  TITLE STRUCTURES REPAIR CATALOG REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR   121.707 WAS COMPLETED.
